# SDR CA150730006

- Difficulty date: July 26, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil System
- Condition: Leaking
- Location: Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

(CAN) DURING FLIGHT NR 1 ENGINE OIL PRESSURE FLUCTUATION OBSERVED, BETWEEN 46-61 PSI, OIL TEMP WAS NORMAL MAX 78 DEGREES C.  ACFT WAS  DIVERTED, ACFT LANDED SAFELY, UNEVENTFUL. TROUBLESHOOTING REVEALED EXTERNAL OIL LEAKAGE FROM THE ACFT OIL COOLER.
